Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 3, Number 3

All articles in this issue are freely accessible.

Horocyclic coordinates for Riemann surfaces and moduli spaces. I. Teichmüller and Riemann spaces of Kleinian groups
Irwin Kra.
J. Amer. Math. Soc. 3 (1990), 499-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049503
Complete Kähler manifolds with zero Ricci curvature. I
G. Tian and Shing-Tung Yau.
J. Amer. Math. Soc. 3 (1990), 579-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040196
$SU_{I}(2,F[z,1/z])$ for $F$ a subfield of $C$
David Pollen.
J. Amer. Math. Soc. 3 (1990), 611-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040953
A characteristic number for links of surface singularities
Jonathan Wahl.
J. Amer. Math. Soc. 3 (1990), 625-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1044058
The intrinsic spread of a configuration in $R^{d}$
Jacob E. Goodman, Richard Pollack and Bernd Sturmfels.
J. Amer. Math. Soc. 3 (1990), 639-651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1046181
Euler’s “exemplum memorabile inductionis fallacis” and $q$-trinomial coefficients
George E. Andrews.
J. Amer. Math. Soc. 3 (1990), 653-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040390
A pinching theorem for homotopy spheres
Karsten Grove and Peter Petersen.
J. Amer. Math. Soc. 3 (1990), 671-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049696
The structure of rational and ruled symplectic $4$-manifolds
Dusa McDuff.
J. Amer. Math. Soc. 3 (1990), 679-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049697
Harmonic bundles on noncompact curves
Carlos T. Simpson.
J. Amer. Math. Soc. 3 (1990), 713-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040197